Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111255
Title: Construction of the Viability Set in a Problem of Chemotherapy of a Malignant Tumor Growing According to the Gompertz law
Authors: Novoselova, N. G.
Subbotina, N. N.
Issue Date: 2020
Publisher: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Citation: Novoselova N. G. Construction of the Viability Set in a Problem of Chemotherapy of a Malignant Tumor Growing According to the Gompertz law / N. G. Novoselova, N. N. Subbotina // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 1. — P. 173-181.
Abstract: The problem of chemotherapy of a malignant tumor growing according to the Gompertz law is considered. The mathematical model is a system of two ordinary differential equations. We study a problem of optimal control (optimal therapy) aiming at the minimization of the malignant cells in the body at a given terminal time T. The viability set of this problem, i.e., the set of initial states of the model (the volume of the tumor and the amount of the drug in the body) for which an optimal control guarantees that the dynamics of the system up to the time T is compatible with life in terms of the volume of the tumor, is constructed analytically. © 2020 Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Keywords: OPTIMAL CONTROL
VALUE FUNCTION
VIABILITY SET
URI: http://hdl.handle.net/10995/111255
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85090545630
PURE ID: 12459140
ISSN: 0134-4889
metadata.dc.description.sponsorship: This work was supported by the Russian Foundation for Basic Research (project no. 20-01-00362).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85090545630.pdf193,46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.